# SDR DALA1128653310

- Difficulty date: April 26, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 674
- Aircraft time: 26,938 hours, 3,593 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK Y-1959 FR 48-49, FR 50, FR 53.1 CORRODED.  CORROSION REMOVED AS PER SRM 51-74-00 AND FOUND EXCEED LIMITS.  ORG THK 0.18 0", THK REMOVED AT FR48-49: 0.038"  (L=1.5"XW=0.5"), FR 50: 0.041 (L=1"XW=0.5") AND FR53.1: 0.040" (L=1"XW=0.5") AS PER SRM 53-31-15 FIG 101.  SEAT TRACK REMOVED AND REPLACED AS PER SRM 51-42-11.
